Alert archive / Oklahoma / Flash Flood Watches in 2015
Flash Flood Watch 9, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Jun 12, 2015, 3:20 PM CDT for 8 counties in Oklahoma. It took effect at Jun 12, 2015, 7:00 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2015, 3:20 PM CDT (20:20 UTC)
- In effect from
- Jun 12, 2015, 7:00 PM CDT
- Expired
- Jun 14, 2015, 3:22 AM CDT
- In force
- 32 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Craig County, OK, Creek County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
241 WGUS64 KTSA 122020 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 320 PM CDT FRI JUN 12 2015 OKZ054-055-059-131030- /O.NEW.KTSA.FF.A.0009.150613T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-PAWNEE- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE 320 PM CDT FRI JUN 12 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...OSAGE...PAWNEE AND WASHINGTON. * FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON * SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$
5 follow-up statements
317 WGUS64 KTSA 122354 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 654 PM CDT FRI JUN 12 2015 OKZ056>058-130900- /O.EXA.KTSA.FF.A.0009.150613T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NOWATA-CRAIG-OTTAWA- INCLUDING THE CITIES OF...NOWATA...VINITA...MIAMI 654 PM CDT FRI JUN 12 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...CRAIG...NOWATA AND OTTAWA. * THROUGH SUNDAY AFTERNOON * SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$ OKZ054-055-059-130900- /O.CON.KTSA.FF.A.0009.150613T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-PAWNEE- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE 654 PM CDT FRI JUN 12 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...OSAGE...PAWNEE AND WASHINGTON. * THROUGH SUNDAY AFTERNOON * SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$
479 WGUS64 KTSA 130819 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 319 AM CDT SAT JUN 13 2015 OKZ060-064-131630- /O.EXA.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TULSA-CREEK- INCLUDING THE CITIES OF...TULSA...BRISTOW 319 AM CDT SAT JUN 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...CREEK AND TULSA. * THROUGH SUNDAY AFTERNOON * MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$ OKZ054>059-131630- /O.CON.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE 319 AM CDT SAT JUN 13 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...CRAIG...NOWATA...OSAGE...OTTAWA...PAWNEE AND WASHINGTON. * THROUGH SUNDAY AFTERNOON * MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$
116 WGUS64 KTSA 131231 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 731 AM CDT SAT JUN 13 2015 OKZ061-132215- /O.EXA.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROGERS- INCLUDING THE CITY OF...CLAREMORE 731 AM CDT SAT JUN 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREA...ROGERS. * THROUGH SUNDAY AFTERNOON * MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$ OKZ054>060-064-132215- /O.CON.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-CREEK- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...BRISTOW 731 AM CDT SAT JUN 13 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...CRAIG...CREEK...NOWATA...OSAGE...OTTAWA...PAWNEE... TULSA AND WASHINGTON. * THROUGH SUNDAY AFTERNOON * MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. * MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$
470 WGUS64 KTSA 132002 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 302 PM CDT SAT JUN 13 2015 OKZ054>061-064-141045- /O.CON.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-CREEK- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...BRISTOW 302 PM CDT SAT JUN 13 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...CRAIG...CREEK...NOWATA...OSAGE...OTTAWA...PAWNEE... ROGERS...TULSA AND WASHINGTON. * THROUGH SUNDAY AFTERNOON * MUCH OF THE WATCH AREA SAW SIGNIFICANT RAINFALL FRIDAY NIGHT INTO THIS MORNING WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED TONIGHT INTO SUNDAY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE COMMON THROUGH SUNDAY AFTERNOON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$
947 WGUS64 KTSA 140822 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 322 AM CDT SUN JUN 14 2015 OKZ054>061-064-140930- /O.CAN.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-CREEK- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...BRISTOW 322 AM CDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS BEEN CANCELLED. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE TODAY...HOWEVER ANY RAINFALL AMOUNTS ARE NOT EXPECTED TO CAUSE ADDITIONAL IMPACTS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jun 12, 3:07 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 12, 3:07 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT FRI JUN 12 2015
.DISCUSSION...
THE THREAT FOR HEAVY RAIN WILL ENTER THE FORECAST ONCE AGAIN FOR
PORTIONS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS THIS WEEKEND.
A FLASH FLOOD WATCH WILL BE POSTED FOR A FEW COUNTIES IN NORTHEAST
OKLAHOMA...MAINLY NORTH AND WEST OF TULSA FROM TONIGHT INTO SUNDAY
AFTERNOON.
AN UNSETTLED PERIOD OF WEATHER IS EXPECTED FOR MUCH OF THE FORECAST
PERIOD. THIS IS LARGELY DUE TO TWO MID-LEVEL LOWS THAT WILL AFFECT
THE AREA OVER THE NEXT SEVERAL DAYS. FIRST IS THE MID-LEVEL LOW
CURRENTLY OVER WESTERN KANSAS AND THE SECOND IS A MID-LEVEL LOW
STILL OVER CENTRAL CALIFORNIA. A COLD FRONT WILL DROP INTO EXTREME
NORTHEAST OKLAHOMA LATER TONIGHT INTO SATURDAY MORNING BEFORE MOVING
BACK NORTH. THIS BOUNDARY WILL ALSO AID IN BRINGING SHOWERS AND
THUNDERSTORMS TO THE REGION LATER TONIGHT AND AGAIN ON SATURDAY.
AS WE MOVE INTO NEXT WEEK...MORE TROPICAL MOISTURE FROM THE GULF
WILL SURGE INTO THE REGION HELPING TO FUEL THE DAILY SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY.
THE MAIN THREAT DURING THIS FORECAST PERIOD WILL BE THE HEAVY RAIN.
AT THIS TIME...IT LOOKS LIKE THE HEAVIEST RAINS WILL OCCUR NEAR THE
KANSAS/OKLAHOMA BORDER WHERE 2 TO 4 INCHES OF RAIN WILL BE COMMON
DURING THE FORECAST PERIOD. LESSER AMOUNTS ARE EXPECTED FURTHER TO
THE SOUTH. HOWEVER...LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE
SEVERE THREAT IS LIMITED WITH ORGANIZED SEVERE WEATHER NOT EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 85 72 85 / 60 70 70 50
FSM 72 87 72 85 / 20 40 50 40
MLC 72 85 72 85 / 30 40 50 30
BVO 69 84 70 85 / 70 70 70 60
FYV 69 82 69 83 / 30 40 50 40
BYV 69 83 69 83 / 20 50 50 50
MKO 71 85 70 86 / 40 30 50 40
MIO 70 85 70 85 / 60 40 60 50
F10 71 84 71 84 / 50 50 50 40
HHW 72 84 71 84 / 20 40 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM FRIDAY TO 1 PM SUNDAY FOR OKZ054-
OKZ055-OKZ059.
AR...NONE.
&&
LONG TERM....10Hazardous weather outlook, Jun 12, 12:53 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT FRI JUN 12 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1253 PM CDT FRI JUN 12 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA...NORTH OF INTERSTATE 44.
ONSET...MAINLY THIS EVENING / OVERNIGHT HOURS.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA...NORTH OF INTERSTATE 44.
ONSET...MAINLY THIS EVENING / OVERNIGHT HOURS.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORM CHANCES WILL INCREASE THIS EVENING INTO THE OVERNIGHT
HOURS...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. WHILE A FEW STRONG TO
MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE...LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY CONCERN...MAINLY NORTH OF INTERSTATE 44.
OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON
WITH HEAT INDICES IN THE MID TO UPPER 90S.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
MOIST WESTERLY TO SOUTHWESTERLY UPPER FLOW WILL RESULT IN PERIODIC
SHOWER AND THUNDERSTORM CHANCES THROUGH THE WEEKEND AND INTO MUCH OF
NEXT WEEK. AT THIS TIME...THE BEST CHANCES APPEAR TO BE SUNDAY NIGHT
INTO EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL CAN BE
EXPECTED...ESPECIALLY ACROSS NORTHEAST OKLAHOMA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Jun 12, 4:37 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 113 min |
| Jun 12, 4:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Jun 12, 4:48 PM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Jun 12, 5:11 PM CDT | Special Weather Statement | TSA | Nowata | 34 min |
| Jun 12, 5:17 PM CDT | Flash Flood Warning | TSA | Nowata | 4 hr |
| Jun 12, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 30 min |
| Jun 12, 5:45 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Jun 12, 5:56 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Jun 12, 6:11 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Jun 12, 6:18 PM CDT | Special Weather Statement | TSA | Nowata | 27 min |
| Jun 12, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 26 min |
| Jun 12, 6:26 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa | 2 hr |
| Jun 12, 6:35 PM CDT | Flash Flood Warning | TSA | Craig | 4 hr |
| Jun 12, 6:57 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 4 hr |
Nearby
Flash Flood Watches in Oklahoma, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.